Items where Author is "Pavlov, M. V."

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Chesnokov, A. A., El, Gennady, Gavrilyuk, S. L. and Pavlov, M. V. (2017) Stability Of Shear Shallow Water Flows with Free Surface. SIAM Journal on Applied Mathematics, 77 (3). pp. 1068-1087. ISSN 0036-1399

Pavlov, M. V., Taranov, V. B. and El, Gennady (2012) Generalized hydrodynamic reductions of the kinetic equation for a soliton gas. Theoretical and Mathematical Physics, 171 (2). pp. 675-682. ISSN 0040-5779

El, Gennady, Kamchatnov, A. M., Pavlov, M. V. and Zykov, S. A. (2011) Kinetic Equation for a Soliton Gas and Its Hydrodynamic Reductions. Journal of Nonlinear Science, 21 (2). pp. 151-191. ISSN 0938-8974

El, Gennady, Grimshaw, R. H. J. and Pavlov, M. V. (2001) Integrable Shallow-Water Equations and Undular Bores. Studies in Applied Mathematics, 106 (2). pp. 157-186. ISSN 0022-2526

This list was generated on Fri Aug 14 04:47:28 2020 UTC.